About 6 weeks ago, I noticed a twitching right beneath my tricep muscle. At first I paid it no attention, and I seemed to notice it only at night. I suffer from anxiety and take 1 to 1.5 mg of Xanax a day. But for the last 2 weeks I notice that my muscle in the (tricep area) twitches 24/7. It will beat, take a second off beat, beat. It's driving me crazy. I scheduled an appointment with a neurologist for December. So far no atrophy that I can tell. Repeat that I can tell. No weakness either. I have been under stress, but it seems even when I am relaxed this is happening. Let's face it, I fear ALS. I have for years, could this be a beginning symptom? How long before a twitch led to weakness. is ALS obvious, that the question I really need to know.
My brother Timothy has ALS. I also started having the same symptoms 1-1/2 years ago. No dx for me. Timothy had symptoms for 7 years before the Neuro's. suspected ALS. 2-/2 years dx.
I can tell you with Tim's experience and other ALS patients I know. there is no specific time line for any one person to be dx. Try to stay calm, nerves only make it worse. I could be BFS or Nerves or something minor. The bright side is you don't have Atrophy. Are you having Muscle Cramps?
I have the same early symptoms of my brother. I have had to EMG"S in the last year. The first Neuro. dx me with BFS nad Peripheral Neuropathy. The scind specialist I went to in july, saw the twitches with his on eyes. He said I needed a Thyroid, Magnesium, Calcium test. I had my GP do the test.she even added the Lyme test. They all came back normal. As did Timothy's. So I don't know from here. I am not going back until something drastic changes. I am on meds for th Twitching and Cramping. Zanaflex and Clonzepam and Loratab when needed. I awoke during the night last night with severe spasams and cramping in my left foot and calf. A normal thing lately. And cramping in mu upper arms.
I hope you get yours under control. Nerves will cause a lot of strange things.
the past year ive been having continuous mucle cramping, sometimes in both feet at the same time
in both triceps same time, my left tricep constantly tightening as if i were flexing. any specs will help
i just wanted to add, ive been extremely moody im not myself at all, im 44 yrs old male have two children and wife, when i try to explain to the doctor whats going on with me
all they want to do is cover up with the drugs, ive been threw alot of changes the past ten years, im currently on lunesta because of sleeping problems, now i cant go to sleep without them " just xxxxwonderful " somtimes the concern really gets to me
i find myself going in the bathroom crying myself calm, i wish doctors wouldnt push
drugs on people and get to the real problem. just my thoughts on it
would love to hear feedback
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.